# SDR SWAA2013071518197

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 36,921 hours, 24,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9065001
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AISLE WIRES EXPOSED & SIGN LOOSE.  R&R LIGHT ASSEMBLY IAW AMM.
